Selecta Mathematica

, Volume 1, Issue 1, pp 21–112

Hyperbolic exterior differential systems and their conservation laws, part I

  • Robert Bryant
  • Phillip Griffiths
  • Lucas Hsu
Article

DOI: 10.1007/BF01614073

Cite this article as:
Bryant, R., Griffiths, P. & Hsu, L. Selecta Mathematica, New Series (1995) 1: 21. doi:10.1007/BF01614073

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • Robert Bryant
    • 1
  • Phillip Griffiths
    • 2
  • Lucas Hsu
    • 3
  1. 1.Department of MathematicsDuke UniversityDurhamUSA
  2. 2.Institute for Advanced StudyPrincetonUSA
  3. 3.School of MathematicsInstitute for Advanced StudyPrincetonUSA

Personalised recommendations